Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Anyone have problems with their Mirena/IUD?

Ive had my Mirena for about 8months(right after i had my daughter) I have such sharp stabbing and cramping pains like i was gonna have my daughter all over again everytime i sit or stand up, sometimes even when im walking it brings me to the floor, sometimes ill roll around till i can get it to stop! I've noticed mood swings and debilitating headaches at times, luckily i dont get headaches very much. i went to my doctor about a month after i got it, although he is old, and was acting like whatever, ur gonna be fine, next. i dont wanna go back, and dont really have time to find another doctor right now. So does anyone else have any of these problems, or know why?

Answer Question
 
kyliebugs_mommy

Asked by kyliebugs_mommy at 12:22 AM on Mar. 26, 2009 in Health

Level 3 (23 Credits)
Answers (4)
  • I am so sorry that you are going thru this. Does sound so incredibly painful. I have had the Para Guard twice and loved it-had no problems except a little more bleeding during my periods. My question to you is, have you been on a progestin birthcontol before? The Mirena IUD has a minute amount of the synthetic horomone progestin in it and maybe your body does not tolerate the synthetic hormones. I would strongly encourage you to make an appt with your OB/GYN ASAP and have it removed. If it has been like this for several months, it is most likely going to continue. I personally chose the Paraguard because it did not have the horomones in it, my body never could tolerate the hormones in the birth control pills, so that is why I chose the 10 yr Para Guard
    Hope that helps, and hope that you feel better soon

    Amy Nichols
    Mommy of a 5, 4, & 2 y/o
    Work At Home United
    www.enriched1.com
    Mommy of
    amynic

    Answer by amynic at 12:53 AM on Mar. 26, 2009

  • yes my sister got one of those put in and went threw same of the same things you are. she had an infecion.it had to be takin out..so FIND TIME you need to go see a dotor right away or it can cause damage with your repo system...
    tearsofblood

    Answer by tearsofblood at 12:55 AM on Mar. 26, 2009

  • It is NOT from the hormones......it is from the IUD itself and the way it aggravates your uterine walls. I took mine out....had the same problem
    Anonymous

    Answer by Anonymous at 1:00 AM on Mar. 26, 2009

  • I have the head aches & mood swings, When ever my boy friend and I have sex he saids he can feel something and it hurts him. my insurance paid for it and if I get it removed they will not cover another IUD and the pill does not work on me. So I have thought long and hard about getting my tubes cut, burned, & tided. Go to your doctor ASAP.....
    raemommy

    Answer by raemommy at 9:56 AM on Mar. 26, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN